Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Connected Hopf algebras of Gelfand-Kirillov dimension four


Authors: D.-G. Wang, J. J. Zhang and G. Zhuang
Journal: Trans. Amer. Math. Soc. 367 (2015), 5597-5632
MSC (2010): Primary 16T05, 16P90, 16E10
DOI: https://doi.org/10.1090/S0002-9947-2015-06219-9
Published electronically: February 3, 2015
MathSciNet review: 3347184
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We classify connected Hopf algebras of Gelfand-Kirillov dimension 4 over an algebraically closed field of characteristic zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16T05, 16P90, 16E10

Retrieve articles in all journals with MSC (2010): 16T05, 16P90, 16E10


Additional Information

D.-G. Wang
Affiliation: School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, People’s Republic of China
Email: dgwang@mail.qfnu.edu.cn, dingguo95@126.com

J. J. Zhang
Affiliation: Department of Mathematics, Box 354350, University of Washington, Seattle, Washington 98195
Email: zhang@math.washington.edu

G. Zhuang
Affiliation: Department of Mathematics, Box 354350, University of Washington, Seattle, Washington 98195
Address at time of publication: Department of Mathematics, University of Southern California, 3620 S. Vermont Avenue, Los Angeles, California 90089-2532
Email: gzhuang@math.washington.edu, gzhuang@usc.edu

DOI: https://doi.org/10.1090/S0002-9947-2015-06219-9
Keywords: Universal enveloping algebra, Hopf algebra, Gelfand-Kirillov dimension, coassociative Lie algebra
Received by editor(s): March 29, 2013
Received by editor(s) in revised form: June 13, 2013
Published electronically: February 3, 2015
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society